MAUDE Adverse Event Report: ARTHREX, INC. SYNERGY MATRIX MANAGEMENT SOFTWARE; MEDICAL DEVICE DATA SYSTEM

ARTHREX, INC. SYNERGY MATRIX MANAGEMENT SOFTWARE; MEDICAL DEVICE DATA SYSTEM
Model Number SYNERGY MATRIX MANAGEMENT SOFTWARE
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 11/1/2023, it was reported by a sales representative via (b)(4) that an ar-3200-1036 synergy matrix management software had an issue.During a case in or 3, 2 boom monitors went black.Initially only one of the monitors went out and then came back, then another monitor went out, and came back, then both went out at the same time and didn't come back.The monitors were using sdi at the time because the tech never routed using the elo.The blackouts occurred while using the fail-over sdi mode.The case was completed with no patient harm as the sales representative routed using the elo.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: (no problem found) the evaluation did not identify any issues relevant to the reported event.

Brand Name
SYNERGY MATRIX MANAGEMENT SOFTWARE
Common Device Name
MEDICAL DEVICE DATA SYSTEM
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18220867
Report Number1220246-2023-08945
Device Sequence Number6061623
Product Code OUG
UDI-Device Identifier00888867253902
UDI-Public00888867253902
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSYNERGY MATRIX MANAGEMENT SOFTWARE
Device Catalogue NumberAR-3200-1036
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2023
Supplement Date Received by Manufacturer04/25/2024
Initial Report FDA Received Date11/28/2023
Supplement Report FDA Received Date05/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown